# SDR SWAA096357

- Difficulty date: October 4, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 73,925 hours, 62,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 65C27093
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY EXIT SIGN MISSING.  INSTALLED LIGHT ASSY PER MM.
